Psycho-Babble Medication | about biological treatments | Framed
This thread | Show all | Post follow-up | Start new thread | List of forums | Search | FAQ

Re: Parnate + orthostatic hypotension (30mg/day) desolationrower

Posted by Vincent_QC on December 26, 2008, at 8:02:23

In reply to Re: Parnate + orthostatic hypotension (30mg/day), posted by desolationrower on December 26, 2008, at 0:47:02

> hey vincent. I know its tough to get stuf done with these kind of issues, i bring up excercise because i think poor toleration of blood pressure side effects is more likely if cardiovascular system is out of shape. obviously its got other upsides as well. getting stuff wokring can feel like a rubicks cube, get one thing fixed and another slips out of control. merry xmas.
>
> -d/r

Hi d/r ;-)
Yeah I understand very well what you mean...I totally agree with you about the "cardiovascular system out of shape" and the facility to make more high blood pressure...as far as I know, i'm not in good shape...lol

I apply the "one thing done at the time" technique, at least I try...I think I understand now that I can't fix everything in my life in 2 weeks...humm well i'm in the same state since 2 years now so it's about time that I realize this!!! lol

I have a big tendancy to always want to go more fast. Up my dosage, without advise my psychiatrist, is something I do often...who's too blame here? I just want to feel good...but if I think about it, I never felt good in my life, even as a kid, I was always anxious and I always avoid public place and the others childrens...so I don't really know what's mean "feeling normal or good"... I also forget often than the others "normal" people have also their problems, they just have a better method to deal with them...but are they feel "normal" themself? Who know... I can't answer to this...

I always think that one day I will find the "magic" pill, the one who make me feel like the others people, but I realize that the "magic" pill don't exist, and I will have to work probably all my life around my well being and the fact that I have to deal with the normal stress of everyday life.

This time, I will stick at the 30mg/day for a couple of weeks, devide in 3 doses of 10mg, even if I don't find it to be very high or effective for now, maybe it will begin to work on me one of these day, at least help me to fight my social phobia problem and feel less anxious in my global life...For now, I only see one difference, and it's the fact that I tend to not take all the benzo pills i'm suppose to take at daytime...and it's a good point.

I think I know what happen with the orthostatic hypotension problem 2 days ago. I really think my benzo intake (VALIUM) make the orthostatic hypotension worst.

Yesterday, I take only 2.5 mg of Valium, devide in 2 doses (5mg in my entire day) and I don'T experience a orthostatic hypotension attack. Two days ago, I take all the 20mg at daytime, and I had all day long orthostatic hypotension attacks...

Last night, I go to the bed around 12AM...I was not able to sleep, so I get up and take 10mg of Valium as a sleep aid since I had nothing else to help me...and guess what...I get up at 4AM and I climb the stairs to go to the kitchen and take a glass of water...and I had a BIG orthostatic hypotension attack ( I will call them like this now...lol). I had the same when I get up from my bed this morning, and also when I get up from the computer chair...

So Valium make my orthostatic hypotension worst and it's seem to be a good explanation cause my psychiatrist told me last month the benzo drugs have a big potential effect to be hypotensor for the cardio system.

He point out the fact that my nardil experience fail back in 2007 at 90mg/day with 8mg of Rivotril probably because of the high amount of Rivotril I taken each day. Like he said, they are not good to use everyday, they are good to use on purpose or as needed only...He want them to be out of my life soon...And me too anyway...but one thing at the time for now. The improvement I Feel now with the Parnate, about the fact that I don'T feel the need to take my Valium pills at daytime is more than welcome...I should keep them only for bedtime and withdraw them slowly when I will be stable on Parnate.

For the high blood pressure, I can't tell you what happen 2 days ago...I eat a lot of eggs recently, maybe it's the explanation, I don't eat a lof of meat, except for chicken... I don't eat egg yesterday and had no high blood pressure...so who know??? Eggs are not on the diet list...Maybe it was just the normal stress, christmas thing and everything else...

I also forget to mention the fact that when I move my face muscles, especially when I do rotation with my eyes and move at the same time the muscles in my forehead, I feel the same strange sensation that I experience when I do orthostatic hypotension... blurred vision, change in my vision, tinnitus, increase of my heart beat, dizziness...

That's weird no? I notice this last night when I wake up at 4AM...I was in front of the mirror and I feel a pain behind my eyes (I use more my laptop since a couple of days, maybe it's related)...so I move my eyes and they other muscles of the face and I feel the same sensations I get when I do orthostatic hypotension. So I think I will do some exercices with those muscles...move them the more often I can...it seem to help me to get use to the orthostatic hypotension side-effects.

The panic disorder make me more focus on this problem since 2 days so I will work it out a little bit and try to desensitize me on these strange effects I can feel sometimes.

Well, I just write another novel...sorry!!! lol

I think write a lot like this help me to feel relieve of a part of my stress...but I don't want to become an embarrass to the others members of this website...

You're very nice d/r and thanks for you help and support ;-)

I wish you a good day and take care of you ok ;-)

Ciao!!!

Vincent ;-)


Share
Tweet  

Thread

 

Post a new follow-up

Your message only Include above post


Notify the administrators

They will then review this post with the posting guidelines in mind.

To contact them about something other than this post, please use this form instead.

 

Start a new thread

 
Google
dr-bob.org www
Search options and examples
[amazon] for
in

This thread | Show all | Post follow-up | Start new thread | FAQ
Psycho-Babble Medication | Framed

poster:Vincent_QC thread:870680
URL: http://www.dr-bob.org/babble/20081223/msgs/870853.html